"I received the drug Parlodal in order to stop breastfeeding - to be taken 3 pills 3 times a day. however, i did breastfeed my 1 year old briefly on the 3rd and 2nd day. I noticed that her thick and long hair began to thin and fall off. Also, she has become more cranky than usual and gets problems to fall asleep. Could the Parlodel be the cause?
Hello. You can look up the drug in the index above. It clearly states not to use during breast feeding. So call your pediatrician and let him know you have done this. it is important information for the doc to have. And you certainly aren't the first to do this.
Stopping breast feeding can make your babe cranky. So can new teeth and a million other things. As for the hair loss. Is this the first fuzz developed since birth or soon after birth? If so, that fuzz does leave as the more mature hair comes in. On the other hand if it is out in clumps you had best get the baby in right away to be seen. Either way, time for the pediatrician or your general doc. Ok?
- Parlodel Information for Consumers
- Parlodel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Parlodel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2011 • 1 answer
Updated 12 May 2011 • 2 answers
Updated 15 Sep 2011 • 1 answer
Updated 10 Jun 2013 • 1 answer
Updated 27 Jul 2013 • 1 answer